© Thinkstock

When you attend the Southwest Regional Conference in Honolulu, Hawaii, July 4-7, 2017, you will “Experience a Lifestyle of Aloha” as you celebrate the joy of being an educator who is truly impacting global learning.

Throughout the conference you will have opportunities to make positive connections, generate the power of coming together by learning, sharing and actively engaging in relevant, practical presentations and breakout sessions.

General meetings, breakout sessions, Ten-Minute Takeaways and keynote speakers’ wisdom will bring a wealth of knowledge to impact your future actions to make the world a better place.

All presenters will showcase current and best practices to make a difference, as well as representing multigenerational and multi-ethnic role models.

Register online at DKG.org or use the form in this issue. Enjoy tourist attractions, museums, historical sites, multicultural music, activities and food while touring the Island of Oahu if you arrive early or stay after the conference (See information in this issue).

Pre-Conference training to support incoming state organization leaders will begin Sunday evening and continue through Tuesday afternoon. First-time attendees will have an informative orientation on Tuesday before the conference opening.

Hawaii Night will enrich your understanding of the Aloha Spirit as you enjoy the performance of the Royal Hawaiian Band and Hula Halau I Ka Wekiu.

You will enjoy your time spent in Hawaii and at the Southwest Regional Conference, return home to incorporate all that you have learned and be proud that you are a member of The Delta Kappa Gamma International Society.

  • 578 total registrants
  • 0 days remaining until event

Hotel Reservations

Breakout Sessions

Schedule at a Glance
(Adobe PDF File)

Call for Musicians

SW Musician Application 2017
(Microsoft Word Document)

Speakers

Tours

Schedule at a Glance

Sunday, July 2

3:00-6:00 p.m.
Registration

6:00 p.m.
Leadership Development Seminar Dinner for 2017-2019 State Org. Pres/Exec Sec

Monday, July 3

9:00 a.m.-5:00 p.m.
Registration

8:30-9:00 a.m.
Optional Tech Session for State Org. Pres/Exec Sec

9:00 a.m.-5:30 p.m.
Leadership Development Seminar for 2017-2019 State Org. Pres/Exec Sec
Includes lunch

6:00-8:00 p.m.
What’s Working Dinner for State Org. Pres/Exec Sec

Tuesday, July 4

7:30 a.m.-5:00 p.m.
Registration

7:15-8:15 a.m.
Breakfast for State Org. Membership and Educational Excellence (EEC) Chairs

8:30-9:00 a.m.
Optional Tech Session for State Org. Pres/Exec Sec

8:30-11:30 a.m.
State Org. Webmaster Training

8:30 a.m.-3:30 p.m.
State Org. Membership and EEC Chairs Training Includes lunch

9:00 a.m.-3:30 p.m.
Leadership Development Seminar For 2017-2019 State Org. Pres/Exec Sec
Includes lunch

11:30 a.m.-12:30 p.m.
Leadership Development Lunch for State Org. Pres/Exec Sec w/ Past International Presidents

11:30 a.m.-12:30 p.m.
Lunch for State Org. Editors, Webmasters, Treasurers, EEC Chairs, Membership Chairs

12:30-3:30 p.m.
State Org. Treasurers Training and Editors Training

3:45-4:30 p.m.
First Timers’ Orientation

4:00-5:30 p.m.
Choir Rehearsal

6:00-7:30 p.m.
Opening Meeting

8:00-9:30 p.m.
Hawaii State Night
(ticketed event)

Wednesday, July 5

7:30 a.m.-5:00 p.m.
Registration

8:00-10:00 a.m.
2nd General Meeting

10:15 a.m.-12:15 p.m.
U.S. Forum Latin American Forum

12:30-2:00 p.m.
Celebrating Our Legacy: Present/Past State Org. Presidents Luncheon

12:30-5:30 p.m.
Marketplace open

2:30-3:15 p.m.
Breakout Session I

3:25-3:35 p.m.
10-Minute Takeaways

3:45-4:30 p.m.
Breakout Session II

1:00-4:30 p.m.
Cultural Activities

4:45-5:45 p.m.
Choir Rehearsal

DINNER ON YOUR OWN

Thursday, July 6

7:30 a.m.-5:00 p.m.
Registration

8:00-10:00 a.m.
3rd General Meeting

10:00 a.m.-5:00 p.m.
Marketplace Open

10:15-11:00 a.m.
Breakout Session III

11:10-11:20 a.m.
10-Minute Takeaways

11:30 a.m.-1:15 p.m.
Celebrating our Milestones: Birthday Luncheon

1:30-2:15 p.m.
Breakout Session IV

2:25-2:35 p.m.
10-Minute Takeaways

2:45-3:30 p.m.
Breakout Session V

4:00-5:30 p.m.
Choir Rehearsal

DINNER ON YOUR OWN

Friday, July 7

8:30 a.m.-Noon
Registration

7:30-9:30 a.m.
Celebrating our Fellowship: Southwest Regional Breakfast (ticketed event)

10:00 a.m.-Noon
4th General Meeting

Noon-4:00 p.m.
Marketplace Open

1:15–2:00 p.m.
Breakout Session VI

2:10-2:20 p.m.
10-Minute Takeaways

2:30-3:15 p.m.
Breakout Session VII

3:30-4:15 p.m.
Choir/Rehearsal Retiring flags Rehearsal

5:30-7:00 p.m.
Reception/Cash Bar

6:30 –10:00 p.m.
Banquet